# SDR ASOA20120109007

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 30,498 hours, 22,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. SKIN CRACKED AROUND RIVETS AT FR 75, STR 2L-3L.  REPAIRED SKIN IAW EC5330-02353.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
